If you need an accessible version of this item please contact JSTOR User Support

Periodic Forests whose Largest Clearings are of Size 3

H. G. Apsimon
Philosophical Transactions of the Royal Society of London. Series A, Mathematical and Physical Sciences
Vol. 266, No. 1172 (Mar. 5, 1970), pp. 113-121
Published by: Royal Society
Stable URL: http://www.jstor.org/stable/73780
Page Count: 9
  • Download PDF
  • Cite this Item

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If you need an accessible version of this item please contact JSTOR User Support
Periodic Forests whose Largest Clearings are of Size 3
Preview not available

Abstract

Miller has observed that there are a finite number of periodic forests whose largest clearings are of size 1 or 2, and an infinite number whose largest clearings are of size 4. In this note the basic theory of periodic forests is outlined, and the number of periodic forests whose largest clearings are of size 3 is examined. There are 12 such forests; their corresponding tessellations are sketched.

Page Thumbnails

  • Thumbnail: Page 
113
    113
  • Thumbnail: Page 
114
    114
  • Thumbnail: Page 
115
    115
  • Thumbnail: Page 
116
    116
  • Thumbnail: Page 
117
    117
  • Thumbnail: Page 
118
    118
  • Thumbnail: Page 
119
    119
  • Thumbnail: Page 
120
    120
  • Thumbnail: Page 
121
    121